MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493918912250
Medical Device Problem Codes Nonstandard Device (1420); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4: premarket/510(k) #: k113220, k163174.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located within a heavily calcified segment.A 2.50 mm x 12 mm emerge balloon catheter was advanced for dilation.However, during initial inflation, the balloon ruptured.The device was removed with no fragments left inside the patient.The procedure was completed with a different device, and no patient complications were reported.
 
Additional Manufacturer Narrative
G4.Premarket / 510(k) #: k113220, k163174 device evaluated by mfr: fg emerge mr, us 2.50mm x 12mm was returned for analysis.A visual and tactile examination of the hypotube found multiple kinks along the shaft.A visual and tactile examination of the outer lumen and mid-shaft section found no issues, and a microscopic examination identified that the inner lumen was bunched and stretched at 19cm from the port exchange.Further stretching was identified along the inner lumen, resulting in the proximal section of the balloon being pulled proximally away from the proximal markerband.A visual, tactile and microscopic examination of the balloon material identified a complete circumferential balloon tear 8mm from proximal balloon sleeve.The distal section of the balloon tear was pulled out over the tip of the device.A visual examination of the tip showed no signs of damage.A microscopic examination of the proximal and distal markerbands identified no damage.An examination on the inner/wire lumen identified that the inner was stretched and as a result a 0.014-inch wire could not load through the inner/wire lumen.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located within a heavily calcified segment.A 2.50mm x 12mm emerge balloon catheter was advanced for dilation.However, during initial inflation, the balloon ruptured.The device was removed with no fragments left inside the patient.The procedure was completed with a different device, and no patient complications were reported.

Brand Name
EMERGE?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23404550
Report Number2124215-2025-77256
Device Sequence Number14687458
Product Code LOX
UDI-Device Identifier08714729806103
UDI-Public(01)08714729806103(17)280316(10)36972362
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493918912250
Device Catalogue NumberH7493918912250
Device Lot Number0036972362
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown